# SDR QXEA2011102101090

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 22,361 hours, 19,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED A "HOT" ODOR NEAR CDS PANEL IN FRONT OF CABIN. PERFORMED ECS PURGE IAW SL DH8-400-SL-012. NO CABIN CONTAMINATION FOUND. RETURNED TO SERVICE. NO PARTS REPLACED.
